# SDR HNAA0700212

- Difficulty date: October 6, 2007
- Submitted: October 10, 2007
- Operation: Air carrier
- Aircraft: N827EX
- Make and model: Dhav DHC8102
- Aircraft serial: 390
- Aircraft time: 31,714 hours, 34,908 cycles
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Condition: Stuck
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL YOKE HUNG UP MOMENTARY DURING APPROACH.  PILOT STATED THAT THE YOKE HANG UP HAPPENED IMMEDIATELY AFTER AUTO PILOT WAS DISENGAGED AND DURING ROLL.  INSPECTED ENTIRE AILERON AND SPOILER CABLE CIRCUIT NO DEFECTS NOTED.  PERFORMED GN OPS OF AUTO PILOT SUSPECT AILERON SERVO HUNG UP.  REMOVED AND REPLACED AILERON SERVO IAW 22-12-00.  SENT FOR AN EVALUATION FLIGHT, EVALUATION SATISFACTORY.  MORE TO FOLLOW.
